# SDR SWAA2025060666412

- Difficulty date: May 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND LBL6 AT AIR CONDITIONING BAY 2025-291090 <[01].  REMOVED AND REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT ON BS540 AND LBL6 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02-0G-0 AND DWG 212A1101 SHEET 3 REV -; [02] CERTIFIED WORK PERFORMED.
